# SDR 2006UALA00725

- Difficulty date: April 14, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 29,078 hours, 3,629 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7956329
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT 4F & 5F AFT SECTION AND ALL LT SIDE A ZONE EEL I/B AND O/B INOP.  *S/D*  FOUND SHORT CIRCUITS IN WIRING, FOUR LOCATIONS.  REPAIRED WIRING IN EACH AREA.  OPERATION CHECKED OK AFTER REPAIR.
